# SDR DALA1137140678

- Difficulty date: May 26, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N678DL
- Make and model: Boeing 757232
- Aircraft serial: 25983
- Aircraft time: 61,272 hours, 27,716 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LAYOVER CHECK, MAINTENANCE FOUND THE FIRST CLASS EMERGENCY PATH LIGHTS INOPERATIVE.  MAINTENANCE REPLACED THE POWER SUPPLY AND BATTERY.  OPERATIONAL CHECK WAS GOOD.
